RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dolgov, Viktor Ivanovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:107
Abstract pages:124
Full texts:85

http://www.mathnet.ru/eng/person103987
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. V. I. Dolgov, “Collision integrals for $\mathrm{Na}$$\mathrm{H}$ system”, TVT, 25:4 (1987),  689–692  mathnet; High Temperature, 25:4 (1987), 517–520  isi
1986
2. V. I. Dolgov, V. S. Yargin, “Расчет интегралов столкновений атомов лития”, TVT, 24:5 (1986),  1017–1019  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020